[Drug eruptions caused by noncorticoid anti-inflammatory agents].
Аннотация
Non-steroidal anti-inflammatory drugs (NSAI) may elicit various kinds of cutaneous side effects. The commonest ones are non-specific erythematous eruptions, sometimes with a phototoxic distribution, and urticaria. Vasculitis and severe bullous eruptions (Stevens-Johnson's syndrome and Toxic Epidermal Necrolysis) are rare but may have severe outcomes. The overall incidence of cutaneous reactions is about the same for all NSAI, 1 to 3 p. 100, during the clinical studies performed before marketing the drug, but this increases afterwards (up to 45 p. 100 for Benoxaprofen). Drugs with long half-lives may carry a higher risk for severe cutaneous reactions. NSAI are now the main cause of drug induced TEN. Urticarial reactions seem related to pharmacological phenomena while the pathogenic events leading to other kinds of skin reactions remain unknown. An hypersensitivity reaction is postulated. The therapeutic value of corticosteroids for the severe cutaneous side effects of drugs is still controversial.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.